# SDR HALA2017122700325

- Difficulty date: December 24, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 25,524 hours, 3,885 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, THE NR 2 AIR PACK OVERHEAT.  ACCOMPLISHED ECAM ACTIONS. ECAM ILLUMINATED FOR PACK TEMP AT 144 DEGREES.  PACK TEMP COOLED WHEN SELECTED OFF, TURNED ON NORMAL.
